MathSciNet Relay Station
MathSciNet bibliographic data
MR1372004 (97c:11111) 11Y11 (11A41 11A51)
Forbes, Tony A large pair of twin primes. Math. Comp. 66 (1997), no. 217, 451–455.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement